# SDR 98ZZZX1628

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5167M
- Make and model: Beech C 23
- Aircraft serial: M2043
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 16962000159
- Condition: Cracked
- Location: H Stab Hinge
- Part time: 7,987 hours
- Component: 169620001603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN STABILATOR MAIN SPAR ADJACENT TO FUSELAGE HINGE ATTACHMENT FITTING.  THIS AIRCRAFT IS USED FOR FLIGHT TRAINING.  CRACKS POSSIBLY DUE TO FATIGUE.  RECOMMEND DETAILED INSPECTION OF THIS AREA AT EACH INSPECTION INTERVAL.
